# SDR COEA2010041703901

- Difficulty date: April 17, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 29,408 hours, 32,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: S53173102200
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  LEVEL 2 CORROSION:  FLT DECK, 90VU FLOOR PANEL 214BF UPPER SURFACE HAS PITTING SURFACE CORROSION OUT OF LIMITS AT RT FR11 - 13.  REPAIRED FLOOR PANEL PER SRM.
